# SDR 96ZZZM562

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20404
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Wing Tip Web
- Condition: Corrosion
- Location: Rt Wing
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, HEAVY CORROSION ON WEB INTERIOR OF WING TIP.  CUT OUT DAMAGED AREAS WITH CORROSION OUT OF LIMITS PER SRM 51-40-2.  CLEANED AREA PER SRM 51-10-6.  ALODINED AND PRIMED PER SRM 51-10-2.  FABRICATED DOUBLER 2024-T3 .040 7.5 INCH BY 4 INCH.  INSTALLED DOUBLER AT WEB AS PER SRM 51-40-2 AT WING TIP ASSY.
